# SDR SWAA2025090997737

- Difficulty date: August 2, 2025
- Submitted: September 9, 2025
- Operation: Air carrier
- Aircraft: N8617E
- Make and model: Boeing 737-8H4
- Aircraft serial: 36912
- Aircraft time: 39,726 hours, 19,142 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION SUPPORT ZEE ON FLOOR STRUCTURE LOCATED BS 500C - 500I, STRINGER 26R IN FWD CARGO BAY.    REPLACED THE SUPPORT ZEE, BS 500A - 500I,  S26R  & THE DAMAGE WAS REPAIRED IAW  SRM 53-00-53-2R-5, REPAIR 5, EA M-22-153-01550,  SRM 51-40-02,  DWG 143A7500, SHEET 75, REV -,  DWG 143A7505, SHEET 125, REV -.
